# SDR 9623603235

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 19,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, FOUND BOTH AFT DOOR EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED LEFT AFT EPSU.  OPERATIONAL CHECK OK.
